# SDR USAA2010021090329

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 30,818 hours, 12,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 467 - SFO-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT TEST FAILED LEFT FORWARD EPSU BATTERY.  REMOVED AND REPLACED LEFT FORWARD EPSU BATTERY PER AMM 33-51-00, PB 501.  OPERATIONAL CHECK WAS GOOD.
